# SDR CALA2022091902406

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Door 2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL AFT CORNER HAVE CORROSION AROUND GIRD BAR PLATE PER HAECO LCQ NR 9290380/30380 GENERATED BY V061682 (SUPPORT TASK) REMOVED & REPLACED R2 DOOR SILL IAW A320 SRM 51-72-11. PERFORMED BY V052030 INSP BY V061771.
